# SDR A6WA201040154

- Difficulty date: January 10, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 23,916 hours, 22,850 cycles
- Engine: Ge CF343B1
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Link
- Condition: Interference
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT 513 DOGBONE LINKS TOUCHING.  INSP AND DEFERRED IAW REO 601R-53-41-1148 5000 HR PERM REPAIR 1000 HR REINSPECT.
